MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number E1801-44
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preuse check only one side of the balloon inflated.Then when attempting to deflate, it would not deflate.Another product (same product number) was used to complete the operation.No injury was reported to the patient.
 
Additional Manufacturer Narrative
We have not received the device for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER - REGULAR TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key20127890
Report Number1220948-2024-00162
Device Sequence Number16950457
Product Code DXE
UDI-Device Identifier00840663101030
UDI-Public(01)00840663101030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE1801-44
Device Lot NumberNSE2865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown